MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SURE TRAK2 MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SURE TRAK2 MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-578
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the screws were worn out on a few defective instruments.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the returned clamp is intact and functional with no apparent physical damage.No problem found.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURE TRAK2 MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8034543
Report Number1723170-2018-05474
Device Sequence Number1379465
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-578
Device Catalogue Number961-578
Device Lot Number160404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1